Best Dermal Filler(s) to Prevent Post-Filler Lumpiness?

In Feb 2009,I had Juvederm injected in tear troughs & NL folds which had to be tx'd with hyaluronidase. March 2009,used Radiesse in the upper cheek area with ok results. Radiesse in Nov. with resultant visible raised lumps under left eye that didn't respond to massage. Sept 2010 changed to Perlane and the Radiesse lumps were no longer visible. Now those lumps are visible again and lumps have now appeared under my right eye.I am 55 yo white female & bruise easily only during these txs.

Doctor Answers (2)

Your choice of injector is more important than choice of product

+1

Hi,

It seems as though the Radiesse that was placed in November 2009 produced some lumps which were camouflaged well with the Perlane injection in September 2010. Since you liked the results after the Perlane, it makes sense to try the Perlane again. In this part of the face, Radiesse can last up to 2 years or even longer, so chances are that the lumps you are seeing is the remaining Radiesse.

Did you have the same injector for both of these treatments? Most of the time, it is the injector, and not the product, that makes the difference. Since you were happy with the results after the Perlane, I would return to that injector for your next treatment, regardless of the product. Hope this helps!

Dr.Sunder


Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 4 reviews

Bumps after dermal filler injection

+1

I think you answered your own question. The perlane worked for you and I cannot see why it would not work again. The logical thing to do would be to go back to the doctor that injected the perlane for another treatment. The radiesse will likely last another 1 or 2 years.

Aaron Stone, MD
Los Angeles Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.